# SDR 9JLA2022060133315

- Difficulty date: May 22, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Gulstm G150
- Aircraft serial: 5352
- Aircraft time: 7,537 hours, 3,358 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6045124647
- Part serial: 101574
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CLIMBOUT AFTER TAKEOFF ALL MODES OF PRESSURIZATION FAILED. THIS REQUIRED THE FLIGHT CREW TO DEVIATE THE FLIGHT AND MAKE AN UNSCHEDULED LANDING. OPERATIONS WERE CONTINUED UNDER MEL 21-31-1-1. DURING THE MAINTENANCE EVENT THE MAINTENANCE VENDOR FOUND THE PRESSURE CONTROLLER TO BE DEFECTIVE. THE CONTROLLER WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
